American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Pavel Shvartsman. The Whitney extension problem and Lipschitz selections of set-valued mappings in jet-spaces. Trans. Amer. Math. Soc. 360 (2008) 5529-5550. MR 2415084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert S. Simon, Stanislaw Spiez and Henryk Torunczyk. Equilibrium existence and topology in some repeated games with incomplete information. Trans. Amer. Math. Soc. 354 (2002) 5005-5026. MR 1926846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Madjid Allili and Tomasz Kaczynski. An algorithmic approach to the construction of homomorphisms induced by maps in homology. Trans. Amer. Math. Soc. 352 (2000) 2261-2281. MR 1694277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jan Andres, Grzegorz Gabor and Lech Górniewicz. Boundary value problems on infinite intervals. Trans. Amer. Math. Soc. 351 (1999) 4861-4903. MR 1603870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Jourani and L. Thibault. Verifiable conditions for openness and regularity of multivalued mappings in Banach spaces . Trans. Amer. Math. Soc. 347 (1995) 1255-1268. MR 1290719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. M. Čoban, P. S. Kenderov and J. P. Revalski. Densely defined selections of multivalued mappings . Trans. Amer. Math. Soc. 344 (1994) 533-552. MR 1154539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] V. V. Srivatsa. Baire class $1$ selectors for upper semicontinuous set-valued maps . Trans. Amer. Math. Soc. 337 (1993) 609-624. MR 1140919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] José M. R. Sanjurjo. An intrinsic description of shape . Trans. Amer. Math. Soc. 329 (1992) 625-636. MR 1028311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nikolaos S. Papageorgiou. Contributions to the theory of set valued functions and set valued measures . Trans. Amer. Math. Soc. 304 (1987) 245-265. MR 906815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fredric D. Ancel. The role of countable dimensionality in the theory of cell-like relations . Trans. Amer. Math. Soc. 287 (1985) 1-40. MR 766204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. G. Bourgin and Robert M. Nehs. Singular Vietoris-Begle theorems for relations . Trans. Amer. Math. Soc. 284 (1984) 281-318. MR 742426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. E. Grace. Monotone decompositions of $\theta $-continua . Trans. Amer. Math. Soc. 275 (1983) 287-295. MR 678350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gabriella Salinetti and Roger J.-B. Wets. On the convergence of closed-valued measurable multifunctions . Trans. Amer. Math. Soc. 266 (1981) 275-289. MR 613796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. Sarbadhikari and S. M. Srivastava. Parametrizations of $G\sb{\delta }$-valued multifunctions . Trans. Amer. Math. Soc. 258 (1980) 457-466. MR 558184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] T. F. Bridgland. Extreme limits of compacta valued functions . Trans. Amer. Math. Soc. 170 (1972) 149-163. MR 0362209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David N. O’Steen. Spaces of set-valued functions . Trans. Amer. Math. Soc. 169 (1972) 307-315. MR 0336699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. W. Chittenden. On general topology and the relation of the properties of the class of all continuous functions to the properties of space . Trans. Amer. Math. Soc. 31 (1929) 290-321. MR 1501484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia